Different approaches for multi-band transport in semiconductors

G. Borgioli, Omar Morandi, G. Frosali, M. Modugno

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)883-890
JournalUkrainian Mathematical Journal
Volume57
Issue number6
DOIs
Publication statusPublished - 2005

Treatment code (Nähere Zuordnung)

  • Theoretical
  • Basic - Fundamental (Grundlagenforschung)

Cite this

Different approaches for multi-band transport in semiconductors. / Borgioli, G.; Morandi, Omar; Frosali, G.; Modugno, M.

In: Ukrainian Mathematical Journal, Vol. 57, No. 6, 2005, p. 883-890.

Research output: Contribution to journalArticleResearchpeer-review

Borgioli, G. ; Morandi, Omar ; Frosali, G. ; Modugno, M. / Different approaches for multi-band transport in semiconductors. In: Ukrainian Mathematical Journal. 2005 ; Vol. 57, No. 6. pp. 883-890.
@article{2a0b42f3e0aa4cc6849e1060ade18677,
title = "Different approaches for multi-band transport in semiconductors",
author = "G. Borgioli and Omar Morandi and G. Frosali and M. Modugno",
year = "2005",
doi = "10.1007/s11253-005-0236-1",
language = "English",
volume = "57",
pages = "883--890",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "6",

}

TY - JOUR

T1 - Different approaches for multi-band transport in semiconductors

AU - Borgioli, G.

AU - Morandi, Omar

AU - Frosali, G.

AU - Modugno, M.

PY - 2005

Y1 - 2005

U2 - 10.1007/s11253-005-0236-1

DO - 10.1007/s11253-005-0236-1

M3 - Article

VL - 57

SP - 883

EP - 890

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 6

ER -